# SDR SWAA2025092905810

- Difficulty date: August 18, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE LOCATED BS 992.8 RBL 36 WL 208.1 AT AFT GALLEY AREA .   REPLACED ANGLE AND FASTENERS LOCATED AND 992.8 RBL 32 TO RBL45 WL 208.1 AT AFT GALLEY AREA IWA BOEING SRM 51-10-02 PARAGRAPH 9 BOEING 737-800 SRM 51-40-02 AND DWG 147A5700 SHEET 123 REV A.
